Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone take klonopin aka clonazepam?

I was prescribed klonopin by my neurologist for muscle spasms, nerve issues, and he thinks I have anxiety...I don't take the klonopin everyday becauseI hear it is very addictive...anyone know much about this med?

Answer Question
 
Ktbugsmom22

Asked by Ktbugsmom22 at 1:57 PM on Feb. 12, 2011 in Health

Level 7 (207 Credits)
Answers (4)
  • i av for stress but will not I have found out it is very addicting and people od on then quite often so be careful if you do
    VERY DANGEROUS!
    peace013

    Answer by peace013 at 1:59 PM on Feb. 12, 2011

  • My husband takes it for his PTSD/TBI. It helps him tremendously. He only takes it as prescribed. As long as you are being monitored by a health care physician while taking the medication, you should be fine.
    xxlilmomma09

    Answer by xxlilmomma09 at 2:50 PM on Feb. 12, 2011

  • I take it twice a day for anxiety, .5 milligrams in the morning and .5 milligrams aeound dinnertime. I take Zoloft also and another med. called Nortryptolene (might not have spelling correct). In order for the Klonopin to work effectively, you must maintain a certain level in your bloodstream according to my psychiatrist. At one time I was taking a lot more until I was able to get down to this small dosage. I do suffer from anxiety and depression, and I was hospitalized a couple of times. I also receive ECT (shock treatments), but I am doing so much better on the meds. that I hope someday I will no longer require ECT. If you are still concerned, talk to your doctor about the chances of becoming addicted and if there are alternatives. Good luck!
    rosiemendo

    Answer by rosiemendo at 3:17 PM on Feb. 12, 2011

  • I took it for a very brief time along with Ambien. They were prescribed to me after I started experiencing panic attacks after having my thyroid killed with radioactive iodine. I'm not sure if it was caused by the Clonazepam, the Ambien, or the two combined, but it was a terrible experience for me. Even though I took them for less than a week, I had horrible withdrawal symptoms when I stopped taking them.

    TweenAndTwinMom

    Answer by TweenAndTwinMom at 4:06 PM on Feb. 12, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN